A member asked:

What are the side effects of lactulose?

A doctor has provided 1 answer
Dr. Katharine Garnier answered

Specializes in Family Medicine

This is used for a variety of conditions but can cause nausea/bloating/vomiting/severe diarrhea/intestinal cramps and abdominal distention, as well as complications from excessive diarrhea if excessive amounts are used.

Answered Nov 13, 2014

5.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Can lactulose flush out THC from system?

2 doctors weighed in across 2 answers

A member asked:

Is constulose the same thing as lactulose?

3 doctors weighed in across 2 answers

A member asked:

What is lactulose, and why is it given to liver patients?

5 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...